# SDR A6WA200940423

- Difficulty date: July 25, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 15,364 hours, 14,210 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Washer
- Condition: Misinstalled
- Location: Wire Lock Ring
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, F
- Precautionary procedure: O

## Discrepancy

DURING ALL PHASES OF FLT FELT OCCASSIONAL ELEVATOR BINDING AND GRAB DURING PITCH CHANGES SPECIFICALLY WHEN PULLING BACK ON YOKE.  BINDS/ GRABBING OCCURRED WITH A/P ON OR OFF.  WHEN A/P ON THE BINDING/ GRABBING WAS VISIBLE BUT NO CHANGE IN PITCH OR ATTITUDE OCCURRED.  BINDING/ GRABBING OCCURRED AT ALL ALTITUDES AND AIRSPEEDS AND DIDN`T VARY IN FORCE.  NOTED BINDING OF YOKE IN NOSE UP POS FOUND WASHERS ON WIRE LOCK RING TO BE INSTALLED IMPROPERLY CAUSING WASHERS TO BIND AGAINST PITCH A/PILOT SERVO.  PROPERLY INSTALLED HARDWARE FOR EFFECTIVITY IAW CMM 22-10-84.  OPS CK GOOD.  (K)
